Our expert says:
Hairloss can be caused by stress, a recent illness or iron deficiency - try a supplement like Nu-hair
For your mom - supplement her diet with something like Nutramen-T too - you'll get at pharmacy or P&P or Checkers
You can try calcium and vit B co for the legs, sometimes you need something like valium that will need prescription but as she is taking so much medication, rather try supplements first
Get your boyfriend other goggles to weld with, the ones he have is not filtering the UV light and yes , arc eyes are serious and VERY bad for your eyes
Trush could be due to cortisone asthma pump - try rinsing with Betadine mouthwash after you used the pump. You can also take Mycostatin tablets - won't go systemic unless you have low white cell count or cancer or something like HIV and it won't kill you - but is irritating!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.